| Model Number |
04.01.0170 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/30/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
At 9 months and half after the primary, the patient came in reporting instability and the cause of instability is unknown.The surgeon revised the liner and glenosphere and the surgery was completed successfully.The surgeon revised the glenosphere because he wanted to lateralize the component.
Additional Manufacturer Narrative
Batch review performed on 01 december 2021: lot 2001809: (b)(4) items manufactured and released on 20-july-2020.Expiration date: 2025-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other device involved: batch review performed on 01 december 2021: reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm (k170452) lot 1810828: (b)(4) items manufactured and released on 22-feb-2019.Expiration date: 2024-02-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.